Observations on the 'values' of the elliptic modular function j(τ) at real quadratics

研究成果: ジャーナルへの寄稿記事

5 引用 (Scopus)

抄録

We define 'values' of the elliptic modular j-function at real quadratic irrationalities by using Hecke's hyperbolic Fourier expansions, and present some observations based on numerical experiments.

元の言語英語
ページ(範囲)353-364
ページ数12
ジャーナルKyushu Journal of Mathematics
63
発行部数2
DOI
出版物ステータス出版済み - 10 30 2009

Fingerprint

Irrationality
Modular Functions
Fourier Expansion
Elliptic function
Numerical Experiment
Observation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Observations on the 'values' of the elliptic modular function j(τ) at real quadratics. / Kaneko, Masanobu.

:: Kyushu Journal of Mathematics, 巻 63, 番号 2, 30.10.2009, p. 353-364.

研究成果: ジャーナルへの寄稿記事

@article{c8fdb0255f524a9dbd2437e658e71d5e,
title = "Observations on the 'values' of the elliptic modular function j(τ) at real quadratics",
abstract = "We define 'values' of the elliptic modular j-function at real quadratic irrationalities by using Hecke's hyperbolic Fourier expansions, and present some observations based on numerical experiments.",
author = "Masanobu Kaneko",
year = "2009",
month = "10",
day = "30",
doi = "10.2206/kyushujm.63.353",
language = "English",
volume = "63",
pages = "353--364",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - Observations on the 'values' of the elliptic modular function j(τ) at real quadratics

AU - Kaneko, Masanobu

PY - 2009/10/30

Y1 - 2009/10/30

N2 - We define 'values' of the elliptic modular j-function at real quadratic irrationalities by using Hecke's hyperbolic Fourier expansions, and present some observations based on numerical experiments.

AB - We define 'values' of the elliptic modular j-function at real quadratic irrationalities by using Hecke's hyperbolic Fourier expansions, and present some observations based on numerical experiments.

UR - http://www.scopus.com/inward/record.url?scp=70350714195&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70350714195&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.63.353

DO - 10.2206/kyushujm.63.353

M3 - Article

AN - SCOPUS:70350714195

VL - 63

SP - 353

EP - 364

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -